Approximation of periodic functions by constants in the metric spaces ϕp(L)
- 23 Downloads
By using the best approximations of functions by constants, we establish necessary conditions for the moduli of continuity of periodic functions in metric spaces with integral metric and find the Young constants of these spaces.
Unable to display preview. Download preview PDF.
- 1.N. P. Korneichuk, “The exact constant in the Jackson theorem on the best uniform approximation of continuous periodic functions,”Dokl. Akad. Nauk SSSR,145, 514–515 (1962).Google Scholar
- 2.N. I. Chernykh, “On the Jackson inequality inL 2,”Tr. Mat. Inst. Akad. Nauk SSSR,88, 71–74 (1967).Google Scholar
- 3.V. I. Berdyshev, “On the relationship between the Jackson inequality and one geometric problem,”Mat. Zametki,3, No. 3, 327–338 (1968).Google Scholar
- 4.V. A. Yudin, “On the modulus of continuity inL 2,”Sib. Mat. Zh.,20, No. 2, 449–450 (1979).Google Scholar
- 5.S. V. Konyagin, “On the moduli of continuity of functions,” in:Abstracts of the All-Union School on the Theory of Functions [in Russian], Kemerovo University, Kemerovo (1983), p. 6.Google Scholar
- 6.V. I. Ivanov, “On the modulus of continuity inL p”Mat. Zametki,41, No. 5, 682–686 (1987).Google Scholar
- 7.V. I. Ivanov, “Polynomial approximation inL p according to the Walsh system,”Mat. Sb.,134, No. 3, 386–403 (1987).Google Scholar
- 8.I. M. Vinogradov,Fundamentals of the Theory of Numbers [in Russian], Nauka, Moscow (1981).Google Scholar
- 9.S. A. Pichugov, “Young constant of the spaceL p,”Mat. Zametki,43, No. 5, 604–614 (1988).Google Scholar